# SDR HALA0700564

- Difficulty date: December 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 69,667 hours, 12,676 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AILERON LOCKOUT 11000 FT 270 ORH NO ACTION.  FOLLOWED FIM 27-11-00 FAULT CLEARED ON LSAM.  OPS CK OF AILERON GOOD.  NO DEFECTS NOTED.
